DOCUMENTA MATHEMATICA, Vol. 16 (2011), 399-410

Ugo Bruzzo and Dimitri Markushevish

Moduli of Framed Sheaves on Projective Surfaces

We show that there exists a fine moduli space for torsion-free sheaves on a projective surface which have a «good framing" on a big and nef divisor. This moduli space is a quasi-projective scheme. This is accomplished by showing that such framed sheaves may be considered as stable pairs in the sense of Huybrechts and Lehn. We characterize the obstruction to the smoothness of the moduli space and discuss some examples on rational surfaces.

2010 Mathematics Subject Classification: 14D20; 14D21;14J60

Keywords and Phrases: Framed sheaves, moduli spaces, stable pairs, instantons

Full text: dvi.gz 26 k, dvi 55 k, ps.gz 418 k, pdf 182 k.